Medical Questions > Mens Health > Sexual Health - Men Forum

Severe headache when ejaculating

Must Read
How can you tell if a headache is serious, or not? What types of headaches are there? Get started learning the facts about headache here....
Do you know when to seek help for headache symptoms? Learn more about symptoms of the four different types of headaches...and when to go to a doctor here....
Headaches can be caused by various medical conditions. Learn which tests doctors use to diagnose problem headaches...and who you should see to start diagnosis....
The other day when I was masturbating, I experienced a very intense, throbbing pain in my left temple when I climaxed. It felt like a headache, but much more sharp and painful and it was only in my left temple area. While the pain lessened as the day went on, my head still hurt for the rest of the day. I even took some strong headache medicine that my parents had and it didn't really help. This happened once before a week or so ago, but the pain went away after only a couple of minutes. I'm nineteen and not really sexually active, so I masturbate frequently (once a day at least) but I've never experienced anything like this before. It was extremely painful and bothersome and has made me nervous about masturbating again. Has anyone else experienced anything like this and does anyone have any idea why this happened? Any responses are greatly appreciated. Thanks.
Did you find this post helpful?
|

replied October 10th, 2008
Dehydration!
Could be that you are not drinking enough water, or didn't have enough water in your system at the time- Drink plenty of water - I never usually use painkillers for headaches, just try drinking a litre of water the next time yo have a headache, try it, you'll be suprised how easy it to cure a headache with water!
|
Did you find this post helpful?

replied October 15th, 2008
Experienced User
Post-coital headaches.
Have you other symptoms ? I think it could be healed with beta-blockers.
|
Did you find this post helpful?

replied October 27th, 2008
I second the water thing!
|
Did you find this post helpful?

replied October 27th, 2008
only when i have been taking Cialis
|
Did you find this post helpful?

replied October 27th, 2008
Experienced User
That's interesting. Maybe your doctor could choose another one (Levitra, Viagra.)
|
Did you find this post helpful?